# SDR SWIA200616546

- Difficulty date: April 8, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N250YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120250
- Aircraft time: 29,051 hours, 42,049 cycles
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Servo
- Part number: 6225734002
- Part serial: 8045
- Condition: Malfunctioned
- Location: Yaw Damper
- Part time: 12,600 hours, 18,887 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT AT 11,000 A/P AND YAW DAMP ENGAGED.  AIRCRAFT UNCOMMAND RT YAW.  REPLACED RUDDER SERVO.  OPERATIONAL CHECK GOOD IAW EMB MM 22-10-05.  P/N: 622-5734-002, S/N ON: 5155, S/N OFF: 8045.
